# SDR 08FDEA00509

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 655931821
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EQUIP BAY, FAIRING SUPPORT INTERCOSTAL HAS CORROSION, STA 780, 3 INCHES, BL 0, JUST BELOW DELTA BEAM (STIFFENER).  REMOVED CORRODED STIFFENER AND STRAP AT STA 780 + 3".  REMOVED CORROSION AND MATERIAL WAS OUT OF LIMITS, BEYOND 10 PERCENT ALLOWABLE DAMAGE.  FABRICATED NEW STRAP (PN 65-59318) AND STIFFENER (65-59318-21).  STIFFENER WAS HEAT TREATED TO T-6 CONDITION ON NR N00507.  TREATED AND PRIMED AND INSTALLED NEW STRAP AND STIFFENER.  REF BOEING DWG 65-59318/SRM 51-30-02 PG 2 AND 13 SRM 53-10-1 PG 2 SRM 51-10-1 PG 12.  THIS IS CLASSIFIED AS A MINOR REPAIR.
